Linear Hamiltonian behaviors and bilinear differential forms

P Rapisarda*, HL Trentelman

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)769-791
    Number of pages23
    JournalSiam Journal on Control and Optimization
    Volume43
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Keywords

    • linear Hamiltonian systems
    • two-variable polynomial matrices
    • bilinear and quadratic differential forms
    • behavioral system theory
    • DISTRIBUTED SYSTEMS
    • EQUATIONS

    Cite this